Paul Erdős
Paul Erdős
Mathematics
Ingen verifierad e-postadress - Startsida
TitelCiteras avÅr
On random graphs I.
P ERDdS, A R&WI
Publ. Math. Debrecen 6, 290-297, 1959
14529*1959
On random graphs
P Erdős, A Rényi
Publicationes Mathematicae Debrecen 6, 290-297, 1959
11141*1959
On the evolution of random graphs
P Erdos, A Rényi
Bull. Inst. Internat. Statist 38 (4), 343-347, 1961
64101961
Publ. of the Math
P Erdos, A Rényi
Inst. of the Hung. Acad. of Sci 5, 17-61, 1960
6370*1960
On the existence of a factor of degree one of a connected random graph
P Erdős, A Rényi
Acta Mathematica Hungarica 17 (3), 359-368, 1966
6316*1966
Intersection theorems for systems of sets
P Erdös, R Rado
Journal of the London Mathematical Society 1 (1), 85-90, 1960
1572*1960
A combinatorial problem in geometry
P Erdös, G Szekeres
Compositio Mathematica 2, 463-470, 1935
15021935
A combinatorial problem
NG de Bruijn, P Erdos
Koninklijke Nederlandse Akademie v. Wetenschappen 49 (49), 758-764, 1946
13591946
Intersection theorems for systems of finite sets
P Erdos, C Ko, R Rado
The Quarterly Journal of Mathematics 12 (1), 313-320, 1961
11921961
Choosability in graphs
P Erdös, AL Rubin, H Taylor
Congr. Numer 26, 125-157, 1979
9651979
Graph theory and probability
P Erdös
Classic Papers in Combinatorics, 276-280, 1987
938*1987
Graph theory and probability, II
P Erdös
Canad. J. Math 13, 346-352, 1961
938*1961
Problems and results on 3-chromatic hypergraphs and some related questions
P Erdos, L Lovász
Infinite and finite sets 10, 609-627, 1975
9141975
On the strength of connectedness of a random graph
P Erdős, A Rényi
Acta Mathematica Hungarica 12 (1), 261-267, 1961
8641961
Probability methods in combinatorics
P Erdoes, J Spencer
852*1974
Probabilistic methods in combinatorics
P Erdos, J Spencer
Academic Press 195, 198, 1974
8501974
A problem in graph theory
P Erdös, A Hajnal, JW Moon
The American Mathematical Monthly 71 (10), 1107-1110, 1964
800*1964
On a problem in graph theory
P Erdös
The Mathematical Gazette 47 (361), 220-223, 1963
698*1963
Some remarks on the theory of graphs
P Erdös
Bull. Amer. Math. Soc 53 (292-294), 2, 1947
6821947
On maximal paths and circuits of graphs
P Erdős, T Gallai
Acta Mathematica Hungarica 10 (3), 337-356, 1959
6171959
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20